Volume 2, Issue 3
Ma's Variation of Parameters Method for Fisher's Equations

Syed Tauseef Mohyud-Din & Ahmet Yıldırım

Adv. Appl. Math. Mech., 2 (2010), pp. 379-388.

Published online: 2010-03

Preview Full PDF 1 586
Export citation
  • Abstract

In this paper, we apply Ma's variation of parameters method (VPM) for solving Fisher's equations. The suggested algorithm proved to be very efficient and finds the solution without any discretization, linearization, perturbation or restrictive assumptions. Numerical results reveal the complete reliability of the proposed VPM.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-2-379, author = {Syed Tauseef Mohyud-Din and Ahmet Yıldırım}, title = {Ma's Variation of Parameters Method for Fisher's Equations}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2010}, volume = {2}, number = {3}, pages = {379--388}, abstract = {

In this paper, we apply Ma's variation of parameters method (VPM) for solving Fisher's equations. The suggested algorithm proved to be very efficient and finds the solution without any discretization, linearization, perturbation or restrictive assumptions. Numerical results reveal the complete reliability of the proposed VPM.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.09-m0957}, url = {http://global-sci.org/intro/article_detail/aamm/8336.html} }
Copy to clipboard
The citation has been copied to your clipboard